Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey,

--BACKGROUND--

I'm a accutane "sufferer" as many on this board. I took isotretinoin from December 2011 to August 2012. I had a quite low daily dose because my skin and lips were so insanely dry.

I have also suffered side effects such as tight muscles, sore joints and (mild) depression.

A couple of weeks after stopping the course I had a few tiny break-outs and decided to call my derm. He prescribed me differin. I already had two circles of redness high up my cheecks because of accutane. Sadly when I used differin (for 3 months) my skin became ruined much more red and red in other areas than before and of course a horrible initial breakout. Biggest mistake ever.

-----ISSUES/QUESTIONS-------

It's now just over 1 month since I stopped differin. My face is really red, irritated and thin. Shaving is almost impossible, especially with a razor; the redness I (in total) get is almost extreme. I also have a few tiny bumps, maybe one comes each day. They die out quite quickly, but they can make the skin around soo red and over quite a large area.

Does anyone have any tips on how to deal with the redness and my skin condition/complexion, and do you have any tips towards things I could use to control the tiny breakouts that are calm towards my skin?

Thanks,

Link to comment
Share on other sites

Samething happened to me. I was on accutane and started differin a while later and it destroyed my skin...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×